Rexall Extra Strength Ibuprofen 400mg

$9.49

Description

A herbal natural source medicine for overnight relief of occasional constipation.

Directions: ADULTS AND ADOLESCENTS 11 YEARS AND OVER: Take 1 tablet once daily with water. MAXIMUM DAILY DOSE: 1 tablet. Take 1 or 2 times per week. If results are not observed, the frequency of use may be increased up to once daily. Take a single dose at bedtime. Take a few hours before or after taking other medications or health products. Allow at least 6 to 12hours for laxative effect to occur.

Active Ingredient: 25 mg of standardized sennosides (as calcium sennosides) (Cassia angustifolia or C. acutifolia)

Inactive Ingredients: Acacia, Calcium Sulfate Anhydrous, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Dibasic Calcium Phosphate Dihydrate, FD&C Blue #1, Iron Oxide, Iron Oxide Black, Iron Oxide Yellow, Kaolin, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Shellac, Stearic Acid, Sugar, Talc, and Titanium Dioxide.

CAUTION: KEEP OUT OF REACH OF CHILDREN. WARNINGS: Consult a health care practitioner if symptoms persist or worsen or prior to use if you have faecal impaction or symptoms such as abdominal pain, nausea, vomiting or fever and prior to use if you have a kidney disorder or are taking cardiac medications such as cardiac glycosides or antiarrhythmic medications or if you are taking thiazide diuretics, corticosteroids, licorice root or other medications or health products which may aggravate electrolyte imbalance. Reduce dose or discontinue use if you experience abdominal pain, cramps, spasms and/or diarrhea. CONTRAINDICATIONS: Do not use if you have abnormal constrictions of the gastrointestinal tract, potential or existing intestinal blockage, atonic bowel, appendicitis, inflammatory colon disease such as Crohns disease or ulcerative colitis, abdominal pain of unknown origin, undiagnosed rectal bleeding, severe dehydration with depleted water or electrolytes, hemorrhoids or diarrhea or if you are pregnant or breastfeeding. KNOWN ADVERSE REACTION: Hypersensitivity has been known to occur: in which case, discontinue use.

Highlights